# SDR SWAA2023051525340

- Difficulty date: April 9, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAM LOCATED BS 294.5 AT LEVEL STR 17R RBL 53 AT FWD GALLEY AREA 2023-237816<[01] TOOL USED: EDDY CURRENT EQUIPMENT ; P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 27-MAR-24;[02] TOOL USED: RADIOMETER/PHOTOMETER P/N: XRP-3000; S/N:1859843; CAL DUE DATE: 04-MAY-23;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[04] RADIOMETER PHOTOMETER P/N XRP-3000 S/N 1859843 DUE DATE 04-MAY-23;[05] REPAIRED FLOOR BEAM BS 294.5 AT LEVEL STR 17R BTW RBL 14 TO RBL 60 IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW;[06] REPAIRED FLOOR BEAM BS 294.5 AT LEVEL STR 17R BTW RBL 14 TO RBL 60 IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW COMPLETE TASK CERTIFIED RII
